what are the symptoms if these 2 are taken together??
Gregsgirl; here is a copy and paste of a moderate drug interaction with the two medications you're asking about. myself I would not take the Aleve without asking your doctor. It has a risk of toxic problems ask the doctor what you should take for pain. Also, Greg if you notice weird pains in tendons around ankles knees, legs mostly stop the antibiotic and talk with the doctor. It can do some permeate damage to the tendons they are just finding a lot of this out. have a good evening. Chuck1957 OK here is the copy and paste from our site drugs.com.(( naproxen levofloxacin
Applies to: Aleve (naproxen), Levaquin (levofloxacin)
MONITOR: Coadministration with nonsteroidal anti-inflammatory drugs (NSAIDs) may potentiate the risk of central nervous system toxicity sometimes associated with fluoroquinolone use. The interaction has been reported most often with enoxacin. It may occur with other fluoroquinolones as well but is poorly documented. The exact mechanism of interaction is unknown. Some investigators suggest that the piperazine ring of fluoroquinolones may inhibit the binding of gamma-aminobutyric acid (GABA) to brain receptors and that NSAIDs may synergistically add to this effect. Patients with a history of seizures may be at greater risk.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Feb 2012 • 4 answers
Posted 29 May 2014 • 2 answers
Posted 7 Apr 2015 • 1 answer
Posted 17 Jan 2016 • 4 answers
Posted 8 Feb 2016 • 5 answers